# SDR ABXA9600461

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- System (JASC): 2760 · Drag Control System
- Part: Drive Link
- Part number: 3923251501
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 85-01-03 AND SB'S 27-228, 27-229 AND 27-240, FOUND THE LEFT WING OUTBOARD SPOILER DRIVE LINK HAD A CRACK INDICATION.  REPLACED THE LEFT WING OUTBOARD SPOILER DRIVE LINK IAW DC-9 MM 27-61-01.
